# SDR UALA2012010900209

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,312 hours, 22,012 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30806
- Condition: Defective
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT GENERATOR TRIPPING ON ENGINE START.  SEVERAL POWER LEADS FOUND SLIGHTLY LOOSE ON IDG. SECURED POWER LEADS PER AMM.  ACP ENG RUN AT GATE.  CKS OKAY.  AIRCRAFT RETURN TO GATE.  RIGHT ENGINE GENERATOR TRIPPING OFF LINE.  REPLACED IDG PER AMM,  OPS CK GOOD.
